# SDR CALA2025032103050

- Difficulty date: March 18, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 98,746 hours, 23,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0788
- Condition: Expired
- Location: Door R2
- Part time: 88,779 hours, 21,368 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOR TRACKING PURPOSES, R&R R2 DOOR SLIDE PER 53-2560-1-0059, AND RPL BTB B757-MP-9600-25-015-00, AND A.M.M. 25-66-01-404-044, R&R R2 DOOR SLIDE PER 53-2560-1-0059, AND RPL BTB B757-MP-9600-25-015-00, AND A.M.M. 25-66-01-404-044. ROTABLE PARTS CHG:TT # 1518369 SN OFF 0788 PN OFF 19-2520-9-0001 .SLIDE, B757-200  OFF 19-2520-9-0001 0788 ON 19-2520-9-0001 1235 VERIFIED:  R&R R2 DOOR SLIDE PER 53-2560-1-0059, AND RPL BTB B757-MP-9600-25-015-00, AND A.M.M. 25-66-01-404-044.
